# SDR ASAA2022062638852

- Difficulty date: June 26, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 2,610 hours, 796 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Rvdt
- Condition: Intermittent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00 FOUND FAULT "BLEED FAMV RVDT R" LATCHED. GROUNDED - YES. PERFORMED B737-9 IFIM 31-00-00-810-803, FOUND MX MSG 36-12031 "ENGINE 2 FAMV RVDT SIGNAL IS OUT OF RANGE". PERFORMED IFIM 36-12-00-810-804, NO FAULT NOTED AFTER GROUND TEST.
